# SDR AALA201609089004

- Difficulty date: August 13, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bolt
- Part number: D5746004820000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CORROSION ON LT WING UPPER AFT SLAT BOLT AT SLAT NR 5, TRACK NR 12 BETWEEN RIB 25-27.  REPLACED SLAT BOLT IAW AMM 27-84-67-400-002-A, STEP 4C, 2, A, B, F, H, M AND 4D 13.
